# SDR SWAA2022030165843

- Difficulty date: January 30, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 20,630 hours, 9,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 140DF
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(DOT 67-18) AFT CARGO COMPARTMENT FLOOR PANEL 140DF IS CORRODED ALONG EDGES. / [01] EVALUATED PANEL 140DF AND FOUND CORROSION GREATER THAN 20' OUT OF LIMITS IAW SRM 53-00-53-1A-1;[02] VERIFIED MATERIAL AS .071' 2024 T3 CLAD IAW AMM 25-52-01-201-801 A-TAG #A106988;[03] ADDED DAMAGE PARAMETERS;[04] STEP 3 SHOULD READ;[05] VERIFIED ITEM 1; 2; 3; AND 4;[06] VERIFIED ITEMS 1 THROUGH 5;[07] FABRICATED AFT CARGO FLOOR PANEL 140DF IAW AMM 25-52-01-201-801;[08] VERIFIED ITEM 7;[09] VERIFIED STEPS 7 AND 8;[10] OK GIVEN TO RESTORE PROTECTIVE FINISHES;[11] ALODINED BOTTOM SIDE IAW AMM 51-21-41-370-802 PRIMED BOTTOM DIDE IAW AMM 51-21-72-370-804 ALODINED TOPSIDE IAW AMM 51-21-41-370-801;[12] VERIFIED ITEM 11;[13] VERIFIED STEP 11 AND AUDITED
